Electron. J. Diff. Eqns., Vol. 2004(2004), No. 113, pp. 1-9

The Cauchy problem and steady state solutions for a nonlocal Cahn-Hilliard equation

Jianlong Han

We study the existence, uniqueness, and continuous dependence on initial data of the solution to the Cauchy problem and steady state solutions of a nonlocal Cahn-Hilliard equation on a bounded domain.

Submitted July 18, 2004. Published September 29, 2004.
Math Subject Classifications: 35A05, 35M99.
Key Words: Phase transition; long range interaction; steady state solution.

Show me the PDF file (210K), TEX file, and other files for this article.

Jianlong Han
Department of Mathematics
Michigan State University
East Lansing, MI 48824, USA
email: hanjianl@math.msu.edu

Return to the EJDE web page